# SDR 2007F00042

- Difficulty date: July 16, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 65,324 hours, 40,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: L369
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT DFW, RIGHT MAIN GEAR LIGHT RED, GEAR HANDLE WAS IN THE OFF POSITION.  FLIGHT DECK CREW CHECKED QRH, BURNED OFF FUEL TO PREVENT OVERWEIGHT LANDING AND PERFORMED AN "AIR RETURN TO DFW", LANDED WITHOUT FURTHER INCIDENT AT DFW.  THE AWXA MAINTENANCE CORRECTIVE ACTION SIGN OFF WAS AS FOLLOWS.  'PERFORMED VISUAL INSPECTION OF RIGHT UPLOCK, NO DEFECTS NOTED.  T/S, OHMED OUT S74 RIGHT UPLOCK INDICATOR SENSOR IAW AMM 32-61-00-1, (BLUE TO YELLOW=3500 OHMS "OK"),  (RED TO YELLOW 300 OHMS "OK").  IN THE FLIGHT DECK NOTICE THE RIGHT MAIN GEAR RED LIGHT (L369) WOULD NOT TEST WITH THE TOGGLE SWITCH.  WHEN MECHANIC PRESSED TO TEST THE L369 IT STUCK ON.  THE L369 STAYED IN (ILLUMINATED) UNTIL PRYING CAP ASSY OU
